# SDR R61A201509100653

- Difficulty date: September 10, 2015
- Submitted: September 28, 2015
- Operation: Air carrier
- Aircraft: N107HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000165
- Aircraft time: 22,482 hours, 17,496 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: 17021769405
- Condition: Corroded
- Location: Frame 17
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR DURING HEAVY CHECK, CROSSBEAM FRAME 17 AREA BETWEEN RT FUSELAGE AND SEAT TRACK 10.748 IS CORRODED.  MAINTENANCE PERFROMED PERMANENT REPAIR OF CROSSBEAM FRAME 17 AS MARKED AREA BETWEEN RT FUSELAGE AND SEAT TRACK 10.748 IAW ETD 2015-170-084991, REV B, SEE CONTINUATION CARDS FOR WORK DETAILS. PN 170-21769-405.
